# SDR MALA000300

- Difficulty date: April 14, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Condition: Failed
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WILL NOT COME UP WITHOUT USING OVERRRIDE LEVER.  MX REMOVED AND REPLACED LOHB PROX SENSOR CABLE.  ALL CHECKS GOOD AT THIS TIME.
